Show simple item record

dc.contributor.authorAinseba, Bedr'Eddine ( )
dc.contributor.authorAnita, Sebastian ( Orcid Icon 0000-0001-5757-4580 )
dc.date.accessioned2021-05-13T18:31:34Z
dc.date.available2021-05-13T18:31:34Z
dc.date.issued2004-09-29
dc.identifier.citationAinseba, B., & Aniţa, S. (2004). Internal exact controllability of the linear population dynamics with diffusion. Electronic Journal of Differential Equations, 2004(112), pp. 1-11.
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13532
dc.description.abstractWe consider the internal exact controllability of a linear age and space structured population model with nonlocal birth process. The control acts only in a spatial subdomain and only for small age classes. The methods we use combine the Carleman estimates for the backward adjoint system, some estimates in the theory of parabolic boundary value problems in Lk and the Banach fixed point theorem.
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectExact controllability
dc.subjectAge-structured population dynamics
dc.titleInternal exact controllability of the linear population dynamics with diffusionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record